# SDR O2GA2017080250901

- Difficulty date: July 28, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N509UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605551
- Aircraft time: 9,941 hours, 7,126 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 702346005001
- Part serial: 04040943
- Condition: Overheated
- Location: Cockpit
- Part time: 9,941 hours, 7,126 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMOKE IN THE COCKPIT WHILE TAXING TO THE RAMP RIGHT AFTER CLEARING CUSTOMS AT TEB. THE CREW IMMEDIATELY SHUT DOWN THE AIRCRAFT AND THE SMOKE STOPPED.  EMERGENCY SERVICES WERE NOT CALLED. MAINTENANCE REPLACED THE MULT-FUNCTION DISPLAY DUE TO OVERHEATING. AIRCRAFT WAS RETURNED TO SERVICE.
